# SDR UIEA2025111801306

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 88,550 hours, 16,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B15069304
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ANGLE. BODY GEAR KEEL BOX AREA, BS 1395, BL 0.   REMOVED DAMAGED PART IAW SRM 57-40-02-0G-0 REV 61. FABRICATED NEW PART IAW W/S 50760.  INSTALLED NEW PART IAW SRM 51-40-02-0G-0, REV 62, AND DWG 65B15069, SHEET 12, REV C.  CONDITION CHECK NORMAL AND JOB COMPLETED.
